MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Publication Charge Recognition Contact Us Links
 

Volume 14. Issue 3. September 2020

 

Existence of Triple Positive Solutions for Nonlinear Second Order Arbitrary Two-point Boundary Value Problems
- Asaduzzaman, M. and Ali, M. Z.
(fullpaper)

Introducing Fuzzy Almost m-Ideals, Fuzzy Generalized Almost m-Ideals and Related Objects in Semigroups
- Munir, M., Kausar, N., Addis, G. M., Salahuddin and Anjum, R.
(fullpaper)

Elliptic Net Scalar Multiplication upon Koblitz Curves
- Muslim, N., Yunos, F., Razali, Z. and Said, M. R. M.
(fullpaper)

On Cyclotomic Polynomial Coefficients

- Andrica, D.  and Bagdasar, O.
(fullpaper)

Higher Order Three Derivative Runge-Kutta Method with Phase-Fitting and Amplification-Fitting Technique for Periodic IVPs
Ahmad, N. A., Senu, N., Ibrahim, Z. B., Othman, M. and Ismail, Z.
(fullpaper)

Unit Groups of Group Algebras of Certain Dihedral Groups
- Sahai, M. and Ansari, S. F.
(fullpaper)

Three-Dimensional Convex and Selective Variational Image Segmentation Model
- Jumaat, A. K. and Chen, K.
(fullpaper)

A Nonmonotone Coordinate Search Method for Bound Constrained Optimization
- Frau, J. A. and Pilotta, E. A.
(fullpaper)

A Class of Double Integrals Involving Gauss'sHypergeometric Function
- Jun, S., Kilicman, A., Kim, I. and Rathie, A. K.
(fullpaper)

I-localized Sequence in Two Normed Spaces
- Yamanci, U., Savas, E. and Gürdal, M.
(fullpaper)

On the Robust Parameter Estimation Method for Linear Model with Autocorrelated Errors in the Presence of High Leverage Points and
Outliers in the Y-Direction

- Ali, D. A.  and Midi, H.
(fullpaper)

Decomposition of Self-dual Codes Over a Commutative Non-Chain Ring
- Ankur and Kewat, P. K.
(fullpaper)

Some Results on the Graph Associated to a Lattice with Given a Filter
- Malekpour, S. and Bazigaran, B.
(fullpaper)

A Spectral Fractional Order Method for Solving Nonlinear Weakly Singular Volterra Integral Equations
- Razaghzadeh, N., Mohseni Moghadam, M. and Saeedi, H.
(fullpaper)

Convergence Theorems for the Itô- Henstock Integrable Operator-Valued Stochastic Process
- Labendia, M. A. and Benitez, J. V.
(fullpaper)